# SDR AALA201811309012

- Difficulty date: November 29, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 13,736 hours, 3,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN AT THE MAIN ENTRY DOOR FLOOR PANEL WAS  BROKEN AWAY FROM THE MOUNTING SCREW.  SECURED EXIT SIGN AND INSTALLED NEW LENS IAW 33-51-13. OPS CHECKED GOOD.
